# SDR USAA2013031200003

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 59,178 hours, 40,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT SEAT ROW LIGHTS INOP AT ROWS 10ABC AND 15ABC.  MAINTENANCE REPAIRED SEAT ROW WIRING AT ROWS 10ABC AND 15ABC PER SWPM 20-10-13.  EMERGENCY EXIT LIGHTS OPS CHECKED GOOD PER AMM 33-51-02-501.
